RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 32, Number 12  


Errata: “Variational problems in radiation transfer theory and the method of spherical harmonics”
V. I. Gryn'
1842
Cubature formulae of the fifteenth degree of accuracy for a hypersphere
S. B. Stoyanova
1843
Estimating the information complexity of global optimization and the global solution of equations
N. M. Popov
1853
Necessary and sufficient conditions for the maximin of a function of the difference of arguments
S. I. Dudov
1869
Fundamental solutions of Sobolev-type operators and some initial boundary-value problems
Yu. D. Pletner
1885
Solution of one-dimensional inverse problems of electrodynamics by the Newton–Kantorovich method
S. Sh. Bimuratov, S. I. Kabanikhin
1900
Diffusion of a turbulent spot in a problem with singularly perturbed initial turbulence energy
V. N. Grebenev
1916
The transfer of boundary conditions across a vacuum in axisymmetric problems
K. V. Brushlinskii, V. S. Ryaben'kii, N. B. Tuzova
1929
The boundaries of submodular functions
N. N. Pisaruk
1940
The application of recognition methods in problems of medical diagnostics
O. I. Berëzkin, A. V. Serolapkin, N. L. Chenskikh
1956
A geometric approach to classification – a new model of the operation of a neuron
A. N. Teterin
1972
The complementary basis method for problems of convex quadratic programming
V. A. Daugavet, T. M. Salikh
1981

Scientific communications
Cubature weight formulae of highest algebraic accuracy
M. V. Noskov
1993
The discrete character of the spectrum of a linear two-point boundary-value problem with constraints at singular points
S. V. Kurochkin
1995
A branch-and-bound algorithm for one class of scheduling problem
V. G. Anisimov, E. G. Anisimov
2000
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020